MEGADYNE MEDICAL PRODUCTS, INC. MEGAPOWER 1000 A GENERATOR; MEGA POWER 1000 A, GENERATOR
Back to Search Results |
| Catalog Number |
1000 |
| Medical Device Problem Code |
Fire (1245)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent 5/20/2025.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The device history records were reviewed and certed by external manufacturing that the manufacturing criteria were met prior to the release of the equipment.The certificate records are accessible through external manufacturing.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during an open gyn case, while using the megapower, a competitor's cord plugged into the megapower generator caught fire.The handpiece was a suction coagulator.They said that the doctors noticed the cord was starting to get warm.They thought it was the handpiece.They put a new handpiece on.The cord sparked and was a little bit on fire.The fire went out, no harm to patient or people in the room.